# SDR DALA2020020600935

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 75,251 hours, 56,186 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WX RADAR SCREEN BECAME FUZZY THEN SMOKE APPEARED TO BE COMING OUT OF THE RADAR UNIT WX RADAR INOP. REPL DISPLAY PER MD88 AMM 34-41. CKS NML. ACCORDING TO THE MCC NOTIFICATION AN EMERGENCY WAS DECLARED. (LP6896530)
